# SDR DL72S951421

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Component: 651622295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 SLAT 727, FWD EDGE OF SKIN CRACKED AT NUTPLATES ON RIB 9 AND 10.  REPAIRED PER MM 57-54-0 FIG 801, DURING SHOP INSPECTION.
